Frances Y. Kuo
Frances Y. Kuo
Verified email at unsw.edu.au - Homepage
TitleCited byYear
High-dimensional integration: The quasi-Monte Carlo way*
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
4232013
Remark on algorithm 659: Implementing Sobol's quasirandom sequence generator
S Joe, FY Kuo
ACM Transactions on Mathematical Software (TOMS) 29 (1), 49-57, 2003
2792003
Constructing Sobol sequences with better two-dimensional projections
S Joe, FY Kuo
SIAM Journal on Scientific Computing 30 (5), 2635-2654, 2008
2342008
Quasi-Monte Carlo finite element methods for a class of elliptic partial differential equations with random coefficients
FY Kuo, C Schwab, IH Sloan
SIAM Journal on Numerical Analysis 50 (6), 3351-3374, 2012
1782012
Component-by-component constructions achieve the optimal rate of convergence for multivariate integration in weighted Korobov and Sobolev spaces
FY Kuo
Journal of Complexity 19 (3), 301-320, 2003
1612003
Constructing randomly shifted lattice rules in weighted Sobolev spaces
IH Sloan, FY Kuo, S Joe
SIAM Journal on Numerical Analysis 40 (5), 1650-1665, 2002
1522002
Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications
IG Graham, FY Kuo, D Nuyens, R Scheichl, IH Sloan
Journal of Computational Physics 230 (10), 3668-3694, 2011
1472011
Lifting the curse of dimensionality
FY Kuo, IH Sloan
Notices of the AMS 52 (11), 1320-1328, 2005
1462005
On decompositions of multivariate functions
F Kuo, I Sloan, G Wasilkowski, H Woźniakowski
Mathematics of computation 79 (270), 953-966, 2010
1232010
Constructing embedded lattice rules for multivariate integration
R Cools, FY Kuo, D Nuyens
SIAM Journal on Scientific Computing 28 (6), 2162-2188, 2006
1112006
Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients
IG Graham, FY Kuo, JA Nichols, R Scheichl, C Schwab, IH Sloan
Numerische Mathematik 131 (2), 329-368, 2015
1022015
On the step-by-step construction of quasi–Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces
I Sloan, F Kuo, S Joe
Mathematics of Computation 71 (240), 1609-1640, 2002
1012002
Multi-level quasi-Monte Carlo finite element methods for a class of elliptic PDEs with random coefficients
FY Kuo, C Schwab, IH Sloan
Foundations of Computational Mathematics 15 (2), 411-449, 2015
992015
Multi-level quasi-Monte Carlo finite element methods for a class of elliptic PDEs with random coefficients
FY Kuo, C Schwab, IH Sloan
Foundations of Computational Mathematics 15 (2), 411-449, 2015
992015
Quasi-Monte Carlo methods for high-dimensional integration: the standard (weighted Hilbert space) setting and beyond
FY Kuo, C Schwab, IH Sloan
The ANZIAM Journal 53 (1), 1-37, 2011
832011
Quasi-Monte Carlo methods for high-dimensional integration: the standard (weighted Hilbert space) setting and beyond
FY Kuo, C Schwab, IH Sloan
The ANZIAM Journal 53 (1), 1-37, 2011
832011
Quasi-Monte Carlo methods for high-dimensional integration: the standard (weighted Hilbert space) setting and beyond
FY Kuo, C Schwab, IH Sloan
The ANZIAM Journal 53 (1), 1-37, 2011
832011
Lattice rules for multivariate approximation in the worst case setting
FY Kuo, IH Sloan, H Woźniakowski
Monte Carlo and Quasi-Monte Carlo Methods 2004, 289-330, 2006
732006
Lattice rules for multivariate approximation in the worst case setting
FY Kuo, IH Sloan, H Woźniakowski
Monte Carlo and Quasi-Monte Carlo Methods 2004, 289-330, 2006
732006
Liberating the dimension
FY Kuo, IH Sloan, GW Wasilkowski, H Woźniakowski
Journal of Complexity 26 (5), 422-454, 2010
722010
The system can't perform the operation now. Try again later.
Articles 1–20